# SDR USAA070175

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT Y1292 FR 67-68 HAS CORROSION.  REMOVED AND REPLACED  FLOOR SUPPORT PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  3 SQ INCHES.
